Author(s) |
Cao, Daomin
Peng, Shuangjie
Yan, Shusen
|
Publication Date |
2012
|
Abstract |
In this paper, we will prove the existence of infinitely many solutions for the following elliptic problem with critical Sobolev growth...
|
Citation |
Journal of Functional Analysis, 262(6), p. 2861-2902
|
ISSN |
1096-0783
0022-1236
|
Link | |
Publisher |
Elsevier Inc
|
Title |
Infinitely many solutions for p-Laplacian equation involving critical Sobolev growth
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|